(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:107/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system